English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Kuz'minov-Shvedov addition lemma in a quasi-Abelian category

MPS-Authors
/persons/resource/persons235603

Kopylov,  Yaroslav
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kopylov, Y. (2012). The Kuz'minov-Shvedov addition lemma in a quasi-Abelian category. Journal of Mathematical Sciences (New York), 186(3), 426-437. doi:10.1007/s10958-012-0997-7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1FCA-7
Abstract
There is no abstract available